MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIX SAGITTAL SPLIT PLATE STRAIGHT/4 HOLES/10MM BAR; PLATE, BONE

SYNTHES GMBH TI MATRIX SAGITTAL SPLIT PLATE STRAIGHT/4 HOLES/10MM BAR; PLATE, BONE
Catalog Number 04.511.423
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E1: initial reporter phone: (b)(6).H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from australia reports an event as follows: it was reported that on (b)(6) 2024 during a revision procedure with 3d printed patient-specific bsso plates, every time the plate was put on, the patient¿s bite went out.The plate didn¿t match the contour.The surgeon discarded the 3d plates and used stock plates from the matrixorthognathic set.The patient ended up with an anterior open bite, so the surgeon brought them in again on (b)(6) 2024 for revision surgery to reposition the plate and add new screws.No further information is available.This report is for a ti matrix sagittal split plate straight/4 holes/10mm bar.This is report 1 of 1 for (b)(4).

Brand Name
TI MATRIX SAGITTAL SPLIT PLATE STRAIGHT/4 HOLES/10MM BAR
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18896054
Report Number8030965-2024-03585
Device Sequence Number20709197
Product Code JEY
UDI-Device Identifier10887587024394
UDI-Public(01)10887587024394
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.511.423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATRIX SCREW Ø1.85 SELF-TAP L5 TAN 1U I/; MATRIX SCREW Ø2.1 SELF-TAP L6 TAN 1U I/C
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown